# SDR 0100189928

- Difficulty date: January 13, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N8921E
- Make and model: Doug DC-9-31
- Aircraft serial: 45836
- Aircraft time: 66,193 hours, 68,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pin
- Condition: Damaged
- Location: Aft Cargo Net
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE AFT CARGO DOOR OPEN LIGHT ILLUMINATED.  AIRCRAFT ABORTED TAKEOFF AT 105 KNOTS.  ACCOMPLISHED COM PROCEDURE FOR HIGH ENERGY BRAKING AND AIRCRAFT CLEARED THE RUNWAY SAFELY.  MAINTENANCE REPLACED THE AFT CARGO NET RETAINING PIN, RESET CARGO DOOR LIGHT, AND COMPLETED A HIGH ENERGY STOP INSPECTION.  AIRCRAFT RETURNED TO SERVICE.
